Affine classification of tube quadrics having one minus in the Levi form
Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 145-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_1_a14,
author = {A. V. Isaev and M. A. Mishchenko},
title = {Affine classification of tube quadrics having one minus in the {Levi} form},
journal = {Matemati\v{c}eskie zametki},
pages = {145--146},
year = {1988},
volume = {44},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a14/}
}
A. V. Isaev; M. A. Mishchenko. Affine classification of tube quadrics having one minus in the Levi form. Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 145-146. http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a14/